# SDR ASAA2016091818064

- Difficulty date: September 18, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,707 hours, 11,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5690U1
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLES BETWEEN STA 312 TO STA 294, BL 12L, LAV ANCHOR, TOP SURFACE HAS SCRIBE LINE FORWARD OF MOUNT.  ACFT GROUNDED. R & R 141A569041 FLOOR SUPPORT INTERCOSTAL BETWEEN BS 294-BS 312, LBL12 IAW SRM 51-40-02 AND BAC DWG 141A5600, REV N.  REMOVED AND REINSTALLED FLOOR STRUCTURE AND EXISTING REPAIR ADJACENT TO 141A5690U1 TO FOM IAW SRM 51-40-02, DWG 141A5600, REV N, REMOVED DOT.
